Quarterly  journal of Mathematics and Computational Sciences (MCS) is an international peer reviewed and open access journal aiming at providing a platform for researchers and practitioners in the fields of mathematical and computational sciences to find original research. The journal encourages researchers to submit their original and unpublished manuscripts that are not under review in any other journal to us. This journal accepts papers in areas of mathematical and computational sciences in general but also welcomes research papers in Computational Physics, Computational Chemistry and Computational Mechanics.

This journal is fully sponsored by Qom University of Technology.

The reviewing process is completely free of charge.

Current Issue: Volume 1, Issue 3, Spring 2021, Pages 1-59 

1. Approximate solutions of Schrodinger equation in D Dimensions with the modified Mobius square plus Hulthen potential

Pages 1-15

10.30511/mcs.2021.527027.1020

Chibueze Paul Onyenegecha; Udoka M Ukewuihe; Solomon C Udensi; Cecily O Nwokocha; Jennifer C Okereke; Ifeanyi J Njoku; Anthony C Iloanya


Publication Information

Publisher

Editor-in-Chief Director-in-Charge
Print ISSN

Indexing and Abstracting